# SDR 2017FA0000537

- Difficulty date: September 12, 2017
- Submitted: November 2, 2017
- Operation: General aviation
- Aircraft: N191MD
- Make and model: Amd FALCON7X
- Aircraft serial: 180
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 9000026642
- Part serial: JUN110279
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PARK EMERGENCY VALVE IS THE LAST REVERSIONARY MANUAL MECHANICAL BACK UP IN CASE OF BRAKE BY WIRE OR TOTAL HYDRAULIC FAILURE.  THIS VALVE WAS INSTALLED AUGUST 30 2017.  IT CAME FROM SPARES IN AN OVERHAULED CONDITION FROM A VENDOR FAA REPAIR STATION.  TWO WEEKS AND ZERO FLIGHT HOURS LATER IN THE HANGAR DOING ROUTINE DATA LOADING, A BRAKE MESSAGE WAS NOTED ON THE STATUS SCREEN.  FURTHER TROUBLESHOOTING REVEALED THE VALVE HAD FAILED INTERNALLY SOMEHOW AND WOULD NOT ALLOW ANY PARK BRAKE PRESSURE TO THE BRAKE PACKS.  THIS IS THE SECOND DEAD ON ARRIVAL FAILURE OF THE PARK EMERGENCY BRAKE VALVE ON THIS AIRCRAFT.  MANUFACTURER HAS BEEN NOTIFIED OF THIS SITUATION BY ME.  A NEW VALVE IS ON ITS WAY.
